# SDR COZA20161123099

- Difficulty date: November 20, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,137 hours, 17,098 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2169
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT ENGINE DRIVE LIGHT ILLUMINATED AT ENGINE START.  USING THE FAULT ISOLATION MANUAL, DETERMINED RIGHT IDG TO HAVE AN INTERNAL FAULT THAT CAUSED AN AUTOMATIC DISCONNECT.  REPLACED THE IDG AND OPERATIONAL CHECKED NORMAL.
